# SDR AALA20030438

- Difficulty date: March 13, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SEAT TRACK STATION 588-798.  REPLACED NR 3 CHAIR TRACK STATION 588-798 PER SRM 53-05-00 FIG 4F.  (M)
